Asymptotic behaviour of solutions of some semilinear parabolic problems
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 1, p. 49-105
@article{AIHPC_1999__16_1_49_0,
     author = {Herraiz, Luis},
     title = {Asymptotic behaviour of solutions of some semilinear parabolic problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {1},
     year = {1999},
     pages = {49-105},
     zbl = {0918.35025},
     mrnumber = {1668560},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1999__16_1_49_0}
}
Herraiz, Luis. Asymptotic behaviour of solutions of some semilinear parabolic problems. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 1, pp. 49-105. http://www.numdam.org/item/AIHPC_1999__16_1_49_0/

[1] M. Abramowitz and I.A. Stegun, Handbook of Mathematical Functions. Dover Pub. Inc., 1970.

[2] H. Brezis, Semilinear equations in RN without conditions at infinity. Appl. Math. Optim., Vol. 12, 1984, pp. 271-282. | MR 768633 | Zbl 0562.35035

[3] H. Brezis and A. Friedman, Nonlinear parabolic equations involving measures as initial conditions. Journal de Mathématiques Pures et Appliquées, Vol. 62, 1983, pp. 73-97. | MR 700049 | Zbl 0527.35043

[4] C.M. Bender and S.A. Orszag, Advanced mathematical methods for scientists and engineers. McGraw-Hill Inc., 1978. | MR 538168 | Zbl 0417.34001

[5] H. Brezis, L.A. Peletier and D. Terman, A very singular solution of the heat equation with absorption. Arch. Rat. Mech. Anal., Vol. 95, 1986, pp. 185-209. | MR 853963 | Zbl 0627.35046

[6] M. Escobedo and O. Kavian, Variational problems related to self-similar solutions of the heat equation. Nonlinear Analysis T. M. A., Vol. 11, 1987, pp. 1103-1133. | MR 913672 | Zbl 0639.35038

[7] M. Escobedo, O. Kavian and H. Matano, Large time behavior of solutions of a dissipative semilinear heat equation. Comm. in PDE, Vol. 20, 1995, pp. 1427-1452. | MR 1335757 | Zbl 0838.35015

[8] A. Friedman, Partial differential equations of parabolic type. Robert E. Krieger Pub. Co, 1983. | MR 454266

[9] Y. Giga and R.V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations. Comm. Pure Appl. Math., Vol. 38, 1985, pp. 287-319. | MR 784476 | Zbl 0585.35051

[10] V.A. Galaktionov, S.P. Kurdyumov and A.A. Samarskii, On asymptotic "eigenfunctions" of the Cauchy problem for a nonlinear parabolic equation. Math. USSR Sbornik, Vol. 54, 1986, pp. 421-455. | MR 788082 | Zbl 0607.35049

[11] A. Galindo and P. Pascual, Quantum Mechanics., Springer Verlag, 1991. | Zbl 0824.00009

[12] A. Gmira and L. Veron, Large time behaviour of the solutions of a semilinear parabolic equation in RN. Journal of Differential Equations, Vol. 53, 1984, pp. 258-276. | MR 748242 | Zbl 0529.35041

[13] M.A. Herrero and J.J.L. Velazquez, Blow-up behaviour of one-dimensional semilinear parabolic equations. Ann. Inst. Henri Poincaré, Vol. 10, 2, 1993, pp. 131-189. | Numdam | MR 1220032 | Zbl 0813.35007

[14] S. Kamin and L.A. Peletier, Large time behaviour of solutions of the heat equation with absorption. Annali Scuola Normale Sup. di Pisa, Vol. XII, 3, 1985, pp. 393-408. | Numdam | MR 837255 | Zbl 0598.35050

[15] S. Kamin and M. Ughi, On the behaviour as t → ∞ of the solutions of the Cauchy problem for certain nonlinear parabolic equations. Journal of Mathematical Analysis and Applications, Vol. 128, 1987, pp. 456-469. | MR 917378 | Zbl 0643.35048

[16] J.J.L. Velazquez, Classification of singularities for blowing up solutions in higher dimensions. Trans. of the A. M. S., Vol. 338, 1, 1993, pp. 441-464. | MR 1134760 | Zbl 0803.35015